We are constantly innovating to extend our product portfolio into new therapeutic areas, new markets and geographies; thus helping to keep a greater number of patients safer and healthier.
Tabalon contain Ibuprofen 400mg, which is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu. IBUPROFEN is a traditional non-steroidal anti-inflammatory drug (NSAID).
Daga Paracetamol 500mg is a widely used over-thecounter painkiller used to treat headaches and pain. It can also be used to reduce a high temperature.
Daga Syrup is our brand of Paracetamol for the relieve your baby’s fever and pain. It is for children under 6 years old. A 5ml dose contains 125mg of paracetamol.
NGC Valgin is our brand of Acetaminophen 500mg used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.
Co-trimoxazole is used to treat certain bacterial infections, such as pneumonia (a lung infection), bronchitis (infection of the tubes leading to the lungs), and infections of the urinary tract, ears, and intestines. It also is used to treat ‘travelers’ diarrhea.
Co-trimoxazole is a combination of trimethoprim and sulfamethoxazole and is in a class of medications called sulfonamides. It works by stopping the growth of bacteria.
NGC Metronidazole is an antibiotic that is used to treat a wide variety of infections. It works by stopping the growth of certain bacteria and parasites. This antibiotic treats only certain bacterial and parasitic infections. Metronidazole may also be used with other medications to treat certain stomach/intestinal ulcers caused by a bacteria (H. pylori).
Gluformin(Metformin 500mg Tablet) is an antihyperglycemic medicine used to treat type 2 diabetes mellitus. It helps control blood sugar levels and thus prevents serious complications of diabetes. It is also used to treat a menstruation-related disorder known as Polycystic ovary syndrome (PCOS) in women.
Glanil (Glibenclamide 5mg), also known as glyburide, is an antidiabetic medication used to treat type 2 diabetes. Glibenclamide belongs to a group of medicines called sulfonylureas. Glibenclamide lowers blood glucose by increasing the amount of insulin produced by your pancreas.
Griseoval (Griseofulvin) is a prescription medicine used to treat many types of infections, including athlete’s foot,
ringworm, jock itch, and fungal infections of the scalp, fingernails, and toenails. Griseofulvin belongs to a class of drugs called antifungals. It works by stopping fungus from multiplying and spreading.
Colipan (Hyoscine butylbromide 10mg) is an antispasmodic medicine which is taken to relieve cramps in the stomach, intestines or bladder. In particular, it helps to ease bloating and the spasm-type pain that can be associated with irritable bowel syndrome and diverticular
disease. It works by relaxing some of the muscles in your gastrointestinal and urinary systems. Colipan relieves painful stomach cramps, including those linked with irritable bowel syndrome (IBS). It can also help bladder cramps and period pain.
Broncholyte in an over the counter medication that is used to treat chest congestion and cough. bromhexine belongs to a group of medications called mucolytics, which work by breaking mucus down so that it is easier to cough out.
For faster relief from cough and all its congestive symptoms for children. It is also used for the treatment of runny nose, hay fever and other allergic conditions affecting the upper respiratory tracts.
A newly formulated cough preparation fortified to combat the congestive symptoms that frequently accompany cough and its symptoms. It reduces bronchial congestion, nasal congestion and runny nose.
Abidec Multivitamin Drops have been specially formulated to help meet the nutritional requirements of your children. It is particularly beneficial in the prevention of vitamin deficiencies. Abidec Multivitamin Drops are rich in 7 essential vitamins. Given daily, Abidec Multivitamin Drops provide the correct balance of vitamins to maintain your child’s healthy growth.